MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10067-007-0743-6

Медицинская библиотека · Clinical rheumatology · 2007

The development of erythema elevatum diutinum in a patient with juvenile idiopathic arthritis under treatment with abatacept.

Golmia Andrea, Grinblat Beni, Finger Eduardo, Klieman Claudia, Assir Fernanda, Scheinberg Morton

Клинический случайСтатьяПеревод в очереди

Аннотация

In this case report, we present the first report of erythema elevatum diutinum after treatment of juvenile idiopathic arthritis with abatacept. Although it could also be coincidental, in our case, the appearance of vasculitis was not blocked by the simultaneous administration of a stimulation inhibitor, and alerts to the fact that as effective as a abatacept may be to control of the inflammatory articular symptoms, this might not translate into control of the disease.

Для цитирования: Golmia Andrea, Grinblat Beni, Finger Eduardo, Klieman Claudia, Assir Fernanda, Scheinberg Morton. The development of erythema elevatum diutinum in a patient with juvenile idiopathic arthritis under treatment with abatacept.. Clinical rheumatology. 2007. DOI: 10.1007/s10067-007-0743-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.